MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; ELECTRODE, CUTANEOUS
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of the event is unknown without a product return; no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported by the sales representative that the patient was having really bad reaction to the electrodes, breaking out in a rash and painful hives.A new replacement 63b electrodes were sent to the patient.No further consequences were reported.72r electrodes has not been returned for evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report.Additional information in h4: manufacture date, g3, h6 and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The spinalpak controller was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.
 
Event or Problem Description

Brand Name
BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23072521
Report Number0002242816-2025-00119
Device Sequence Number13261055
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number25B042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient EthnicityNon Hispanic